MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Dyspnea (1816); Respiratory Failure (2484)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: ha-18-114; sn: unknown, ubd: unknown, udi# unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors were implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.A non-medtronic (zenith) stent graft system was implanted don the same day.  it was reported that 5 days later, during the hospitalization of the patient for the index procedure and reintervention of the aneurysm, the patient had acute blood loss with anemia and dyspnea.The patient was treated with blood transfusions and recovered with treatment.The investigator assessed the event as related to the index procedure, not related to the endoanchors.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient also had acute respiratory failure five days after the index procedure, with associated symptoms of dyspnea, altered mental status, and hypercapnia.The event was assessed by the investigator and the sponsor as related to the index procedure, not related to the endoanchors.The patient was treated with medication and the event was resolved.The previously reported acute blood loss with anemia was also assessed by the sponsor as related to the index procedure, not related to the endoanchors.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8874115
Report Number9612164-2019-03281
Device Sequence Number16829932
Product Code OTD
UDI-Device Identifier00763000006617
UDI-Public00763000006617
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0009502482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight88